The Semantics of Grammatical Categories: A Dialectical Approach

Publication: Research - peer-reviewJournal article

Standard

The Semantics of Grammatical Categories: A Dialectical Approach. / Bache, Carl.

In: Journal of Linguistics, Vol. 21, 1985, p. 51-77.

Publication: Research - peer-reviewJournal article

Harvard

APA

Vancouver

Author

Bache, Carl / The Semantics of Grammatical Categories: A Dialectical Approach.

In: Journal of Linguistics, Vol. 21, 1985, p. 51-77.

Publication: Research - peer-reviewJournal article

Bibtex

@article{73acd8904cd711ddb1a1000ea68e967b,
title = "The Semantics of Grammatical Categories: A Dialectical Approach",
author = "Carl Bache",
year = "1985",
volume = "21",
pages = "51--77",
journal = "Journal of Linguistics",
issn = "0022-2267",
publisher = "Cambridge University Press",

}

RIS

TY - JOUR

T1 - The Semantics of Grammatical Categories: A Dialectical Approach

AU - Bache,Carl

PY - 1985

Y1 - 1985

M3 - Journal article

VL - 21

SP - 51

EP - 77

JO - Journal of Linguistics

T2 - Journal of Linguistics

JF - Journal of Linguistics

SN - 0022-2267

ER -